# SDR BB07105

- Difficulty date: December 27, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N918UW
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 72,465 hours, 32,530 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1305026
- Part serial: 92282
- Condition: Failed
- Location: Cabin Pressure
- Part time: 36,623 hours, 15,149 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 815, CLT-CUN:  DURING CLIMB, CREW REPORTED FAILURE OF LEFT PACK WHILE THE RIGHT PACK WAS ALREADY ON MEL.  INITIATED EMERGENCY DESCENT TO 10,000 FEET AND RETURNED TO CLT.  MAINTENANCE ACTION PENDING. 12/31/07 UPDATE:  MAINENANCE REPLACED THE CABIN PRESSURE CONTROLLER.  NO FURTHER FAULTS.
